ISSN 1817-2172, рег. Эл. № ФС77-39410, ВАК

Differential Equations
and
Control Processes

New Results on The Stability of Solution of Some Non-autonomous Delay Differential Equations of the Third Order

Author(s):

Mathew Omeike

Department of Mathematics,
University of Agriculture,
Abeokuta, Nigeria.

moomeike@yahoo.com

Abstract:

Sufficient conditions are established for the asymptotic stability of the zero solution of some non-autonomous delay differential equations of the third order. Our result improves on Sadek's [A.I. Sadek, On the stability of solutions of some non-autonomous delay differential equations of the third order, Asymptotic Analysis 43(2005) 1-7].

Full text (pdf)